Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 6, Issue 4, Pages 191-213
http://dx.doi.org/10.1155/S1085337501000550

Solvability for a nonlinear three-point boundary value problem with p-Laplacian-like operator at resonance

1Departamento de Matemáticas, Pontificia Universidad Católica de Chile, Casilla 306, Correo 22, Santiago, Chile
2Department of Mathematics, 084, University of Nevada, Reno, NV 89557, USA
3Departamento de Ingeniería Matemática, Universidad de Chile and Centro de Modelamiento Matemático, UMR 2071 CNRS-UChile, Casilla 170, Correo 3, Santiago, Chile

Received 20 April 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [11 citations]

The following is the list of published articles that have cited the current article.

  • M. Garci´a-Huidobro, C.P. Gupta, and R. Manásevich, “An m-point boundary value problem of Neumann type for a p-Laplacian like operator,” Nonlinear Analysis: Theory, Methods & Applications, vol. 56, no. 7, pp. 1071–1089, 2004. View at Publisher · View at Google Scholar
  • M. García-Huidobro, Chaitan P. Gupta, and R. Manásevich, “A Dirichelet–Neumann m-point BVP with a p-Laplacian-like operator,” Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 6, pp. 1067–1089, 2005. View at Publisher · View at Google Scholar
  • Jian Jun Zhang, Wen Bin Liu, Tai Yong Chen, and Hui Xing Zhang, “Solvability of p-Laplace equations subject to three-point boundary value problems,” Applied Mathematics and Computation, vol. 179, no. 2, pp. 688–695, 2006. View at Publisher · View at Google Scholar
  • M. García-Huidobro, Chaitan P. Gupta, and R. Manásevich, “Some multipoint boundary value problems of Neumann–Dirichlet type involving a multipoint p-Laplace like operator,” Journal of Mathematical Analysis and Applications, vol. 333, no. 1, pp. 247–264, 2007. View at Publisher · View at Google Scholar
  • Jianjun Zhang, Wenbin Liu, Jinbo Ni, and Taiyong Chen, “The existence and multiplicity of solutions of three-pointp-Laplacian boundary value problems with one-sided Nagumo condition,” Journal of Applied Mathematics and Computing, vol. 24, no. 1-2, pp. 209–220, 2007. View at Publisher · View at Google Scholar
  • Chaitan P. Gupta, “A priori estimates and solvability of a non-resonant generalized multi-point boundary value problem of mixed Dirichlet-Neumann-Dirichlet type involving a p-Laplacian type operator,” Applications of Mathematics, vol. 52, no. 5, pp. 417–430, 2007. View at Publisher · View at Google Scholar
  • B. Ahmad, “On the existence of T-periodic solutions for Duffing type integro-differential equations with p-Laplacian,” Lobachevskii Journal of Mathematics, vol. 29, no. 1, pp. 1–4, 2008. View at Publisher · View at Google Scholar
  • Jian Jun Zhang, Wen Bin Liu, Jin Bo Ni, and Tai Yong Chen, “MULTIPLE PERIODIC SOLUTIONS OF p-LAPLACIAN EQUATION WITH ONE-SIDE NAGUMO CONDITION,” Journal of the Korean Mathematical Society, vol. 45, no. 6, pp. 1549–1559, 2008. View at Publisher · View at Google Scholar
  • Huixing Zhang, Wenbin Liu, Jianjun Zhang, and Taiyong Chen, “Existence of solutions to three-point boundary value problem for one-dimensional p-Laplacian,” Journal of Applied Mathematics and Computing, vol. 30, no. 1-2, pp. 447–457, 2008. View at Publisher · View at Google Scholar
  • Wenbin Liu, and Zhaosheng Feng, “Periodic solutions for $p$-Laplacian systems of Liénard-type,” Communications on Pure and Applied Analysis, vol. 10, no. 5, pp. 1393–1400, 2011. View at Publisher · View at Google Scholar
  • Nickolai Kosmatov, “A singular non-local problem at resonance,” Journal of Mathematical Analysis and Applications, vol. 394, no. 1, pp. 425–431, 2012. View at Publisher · View at Google Scholar